A disjunctive linear fractional max-min problem

Patkar, Vivek; Stancu-Minasian, I.M.

Portugaliae mathematica (1991)

  • Volume: 48, Issue: 1, page 67-73
  • ISSN: 0032-5155

How to cite


Patkar, Vivek, and Stancu-Minasian, I.M.. "A disjunctive linear fractional max-min problem." Portugaliae mathematica 48.1 (1991): 67-73. <http://eudml.org/doc/115741>.

author = {Patkar, Vivek, Stancu-Minasian, I.M.},
journal = {Portugaliae mathematica},
keywords = {disjunctive linear fractional max-min problem; disjunctive constraints},
language = {eng},
number = {1},
pages = {67-73},
publisher = {Sociedade Portuguesa de Matemática},
title = {A disjunctive linear fractional max-min problem},
url = {http://eudml.org/doc/115741},
volume = {48},
year = {1991},

AU - Patkar, Vivek
AU - Stancu-Minasian, I.M.
TI - A disjunctive linear fractional max-min problem
JO - Portugaliae mathematica
PY - 1991
PB - Sociedade Portuguesa de Matemática
VL - 48
IS - 1
SP - 67
EP - 73
LA - eng
KW - disjunctive linear fractional max-min problem; disjunctive constraints
UR - http://eudml.org/doc/115741
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.